MathSciNet Relay Station
MathSciNet bibliographic data
MR1932507 (2003j:35108) 35J60 (35J20 35J65 47J30 58E05)
Su, Jiabao Existence and multiplicity results for classes of elliptic resonant problems. J. Math. Anal. Appl. 273 (2002), no. 2, 565–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement